# SDR F3LA200800608

- Difficulty date: September 12, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N930FR
- Make and model: Airbus A319-111
- Aircraft serial: 2241
- Aircraft time: 15,706 hours, 7,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D5367301900000
- Condition: Punctured
- Location: Fuselage
- Part time: 31 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NON-ROUTINE C050863. DURING C3-C-CHECK. INSP NOTED THE AFT PIT TRANSITION PANEL 151TG WAS DAMAGED. MAINT REPAIRED DAMAGED FLOOR PANEL IAW WITH THE REQUIREMENTS OF SRM 53-02-00, FIGURE 204.  UPON COMPLETION OF THE REPAIR. IT WAS INSPECTED AND FOUND ACCEPTABLE. (K)
